Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Cellulitis on foot. Taken bactrim, cephalexin. Why is there peeling?

I have been treated for cellulitis on my foot three separate times. Once with bactrim and twice with CEPHALEXIN . However, the skin between my little toe and the toe next to it itches a great deal. Also the skin in between is very white and has begun to peel. Do I still have cellulitis or something altogether different? I can t stop this itching and I can t seem to get a different answer from the three doctors I ve seen. Please advise
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, look post cellulitis peeling of skin is expected due to the inflammation but itching that too in between toes creates a doubt of a fungal infection.
I would suggest use of an antifungal cream for 7 days
If no improvement consult a dermatologist
take care
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor